Alert archive / Oklahoma / Flash Flood Warnings in 2009

Flash Flood Warning 48, NWS Tulsa, OK

September 21, 20094 counties in Oklahoma

NWS Tulsa, OK issued this flash flood warning at Sep 21, 2009, 6:52 PM CDT for 4 counties in Oklahoma. It was in force for 6 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 21, 2009, 6:52 PM CDT (23:52 UTC)
Expired
Sep 22, 2009, 12:45 AM CDT
In force
6 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

Counties Adair County, OK, Cherokee County, OK, McIntosh County, OK, Muskogee County, OK

The radar

The Tulsa radar (KINX), 56 km from the middle of the area, began a volume at 23:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 21, 6:52 PM CDTFLASH FLOOD1 Sw Hitchita, OKHIGHWAY 256 BETWEEN HITCHITA AND GRAVE CREEK IS FLOODED.
Sep 21, 7:00 PM CDTFLASH FLOODWainwright, OKWATER OVER ROADS IN WAINWRIGHT AND SOUTHEASTERN MUSKOGEE COUNTY.
Sep 21, 7:30 PM CDTFLASH FLOODChecotah, OKCOUNTY ROADS WERE WASHED OUT BY LOCALLY HEAVY RAIN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 11.9 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2009-09-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1353 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2009-09-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 73 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1353 J/kg
Mixed-layer CIN
-47 J/kg
Mixed-layer LCL
766 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
73 m²/s²
0-3 km storm-relative helicity
86 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KTSA 212352
FFWTSA
OKC001-021-091-101-220545-
/O.NEW.KTSA.FF.W.0048.090921T2352Z-090922T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
652 PM CDT MON SEP 21 2009

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA
  MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA
  ADAIR COUNTY IN NORTHEAST OKLAHOMA
  MCINTOSH COUNTY IN SOUTHEAST OKLAHOMA

* UNTIL 1245 AM CDT

* AT 650 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  THUNDERSTORMS WITH HEAVY RAIN ALONG A LINE EXTENDING FROM WATTS TO
  7 MILES NORTHWEST OF HANNA...MOVING EAST AT 5 MPH. RADAR           
  INDICATES   THAT 1 TO 2 INCHES OF RAIN HAS ALREADY FALLEN. ANOTHER 
  1 TO 3 INCHES WILL BE POSSIBLE THROUGH 1245 AM CDT.

* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
  INCLUDE...PROCTOR...ELDON...RENTIESVILLE...KEEFETON...PUMPKIN
  CENTER...CHRISTIE...BRAGGS...STIDHAM...CHECOTAH...WESTVILLE...
  RAIFORD...VIVIAN...BARON...WARNER...COOKSON...MARIETTA...WEBBERS
  FALLS...STILWELL AND EUFAULA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN WATER COVERS THE ROADWAY REMEMBER...TURN AROUND DONT DROWN. IT
ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY MOST SPORT UTILITY
VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO REACH YOUR
DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...MOST FLOOD
RELATED DEATHS OCCUR IN AUTOMOBILES.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS. IT IS VERY DIFFICULT AT NIGHT TO TELL HOW 
MUCH WATER IS ON THE ROADS. 

&&

LAT...LON 3590 9452 3564 9481 3565 9512 3554 9513
      3549 9510 3525 9557 3516 9598 3538 9597
      3539 9588 3556 9582 3556 9570 3568 9571
      3578 9561 3583 9526 3586 9523 3597 9529
      3608 9520 3609 9511 3617 9511 3617 9456

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Sep 21, 6:52 PM CDT, 0 minutes earlier.

Area forecast discussion, Sep 21, 6:52 PM CDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
652 PM CDT MON SEP 21 2009

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KMLC/KXNA/KFYV/KFSM.

A COLD FRONT WILL CONTINUE TO MOVE ACROSS THE AREA OVERNIGHT
SHIFTING THE WINDS TO THE NORTH TO NORTHWEST. WIDESPREAD SHOWERS
AND THUNDERSTORMS IN THE VICINITY OF THE FRONT WILL REDUCE
VISIBILITIES AND CEILINGS INTO THE MVFR TO IFR RANGE. THE ARKANSAS
TAF SITES WILL SEE MVFR TO IFR CEILINGS PERSIST BEHIND THE
FRONT THROUGH THE DAY TUESDAY. THE OKLAHOMA TAF SITES WILL SEE
SOME IMPROVEMENT TO VFR FOR A FEW HOURS...WITH MVFR CEILINGS
RETURNING LATER TONIGHT. CEILINGS WILL IMPROVE TO VFR BY LATE
TUESDAY MORNING AT KTUL AND KRVS...BUT WILL REMAIN MVFR AT KMLC.

&&

.PREV DISCUSSION... /ISSUED 158 PM CDT MON SEP 21 2009/

DISCUSSION...
ACTIVE WEATHER IN THE SHORT TERM WITH SEVERE STORM AND FLOODING
POTENTIAL THROUGH TOMORROW MORNING. ELEVATED CONVECTION HAS BEEN
ONGOING THROUGH MUCH OF THE DAY NEAR THE KANSAS BORDER...AND
ADDITIONAL DEVELOPMENT HAS OCCURRED IN THE PAST HOUR OR SO IN A
REGION OF MAXIMUM DEEP LAYER CONVERGENCE ALONG THE REMNANT OUTFLOW
BOUNDARY FROM THE EARLIER CONVECTION. EXPECT THAT THIS CONVECTION
WILL MERELY BE THE FIRST SHOW AS ADDITIONAL STORMS ARE EXPECTED
WITH THE MAIN COLD FRONTAL BOUNDARY WHICH CURRENTLY EXTENDS FROM
NORTH CENTRAL OKLAHOMA BACK TO THE SOUTHWEST TOWARD HOBART AND
ALTUS. UPPER LOW EVIDENT IN WATER VAPOR IMAGERY CENTERED NEAR THE
COLORADO/KANSAS BORDER WILL CONTINUE TO SWING SOUTHEASTWARD...WHICH
WILL AID THUNDERSTORM DEVELOPMENT ALONG THE FRONT LATER THIS
EVENING AND OVERNIGHT. 88D MOSAIC SHOWING THAT A FEW CELLS ARE
TRYING TO GO ACROSS WESTERN AND CENTRAL OKLAHOMA ALONG THE
FRONT...BUT ARE CURRENTLY STRUGGLING. VERY WARM AND MOIST AIRMASS
IS PRESENT ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS WITH
TEMPERATURES IN THE UPPER 80S AND DEW POINTS NEAR 70 ACROSS MUCH
OF EASTERN OKLAHOMA ESPECIALLY. LOW TO MID LEVEL MOISTURE
TRANSPORT FAVORS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS
TONIGHT...AND IS CURRENTLY MAXIMIZED IN THIS AREA PER SPC
MESOANALYSIS. ALL OF THIS WILL CONTRIBUTE TO SUFFICIENT
INSTABILITY IN THE PRESENCE OF MODERATE DEEP LAYER SHEAR AND A
RESULTANT SEVERE WEATHER THREAT WITH STORMS THIS AFTERNOON AND
EVENING...WITH A LINEAR STORM MODE FAVORED. ISOLATED HEAVY RAIN
AND FLOODING WILL ALSO CONTINUE TO BE A CONCERN...ESPECIALLY WITH
INCREASING PRECIPITABLE WATER VALUES...WHICH ARE ALREADY WELL
ABOVE NORMAL CURRENTLY. CONCERN RIGHT NOW WOULD BE HIGHEST ALONG
THE KANSAS BORDER WHICH WILL LIKELY SEE SEVERAL ROUNDS OF STORMS.

COLD FRONT AND ATTENDANT CONVECTION WILL SWEEP THROUGH THE AREA
TONIGHT...USHERING IN COLDER AND DRIER AIR. DRY SLOT WILL MOVE
INTO WESTERN SECTIONS OF THE AREA ON TUESDAY...WITH PRECIP CHANCES
LINGERING ACROSS THE EASTERN THIRD TO HALF OF THE AREA INTO THE
MIDDLE OF THE WEEK. TEMPERATURES WILL BE ABOUT 15 TO 20 DEGREES
COLDER IN PARTS OF THE AREA ON TUESDAY...WITH HIGHS IN THE 70S
CONTINUING FOR A GOOD PART OF THIS WEEK. ANOTHER SURGE OF PRECIP
WILL OCCUR THURSDAY AND INTO FRIDAY AS A POTENT SHORT WAVE MOVES
INTO THE AREA ON THE EASTERN PERIPHERY OF THE UPPER LOW.

TOWARD THE WEEKEND...THE UPPER LOW WILL BE PICKED UP BY THE UPPER
JET...LEAVING THE REGION IN WEST TO NORTHWEST FLOW INTO MONDAY.
GFS AND ECMWF TEMPERATURES ARE NOT EXACTLY AGREEING...WITH THE
ECMWF BEING QUITE WARM ESPECIALLY EARLY NEXT WEEK. WILL GO WITH A
COMPROMISE FOR NOW.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.

&&

AVIATION...05
Hazardous weather outlook, Sep 21, 5:15 PM CDT, 1 hour 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
515 PM CDT MON SEP 21 2009

ARZ001-002-010-011-019-020-029-OKZ049-053>076-221000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
515 PM CDT MON SEP 21 2009

...SEVERE WEATHER AND FLASH FLOODING ONGOING ACROSS NORTHEAST
OKLAHOMA LATE THIS AFTERNOON...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...LIMITED.
 	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...CRITICAL.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING .

	AREA AT GREATEST RISK...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.

FLASH FLOOD.
	RISK...CRITICAL.
 	AREA...NORTHEAST OKLAHOMA.
        ONSET...ONGOING.

HEAVY RAIN.
	RISK...CRITICAL.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...NORTHEAST OKLAHOMA .

DISCUSSION...

A COLD FRONT WILL ENTER NORTHEAST OKLAHOMA THIS EVENING AND MOVE
SOUTHEAST ACROSS THE REGION DURING THE OVERNIGHT HOURS. WIDESPREAD
SHOWERS AND THUNDERSTORMS...SOME SEVERE...HAVE ALREADY DEVELOPED
WELL AHEAD OF THE BOUNDARY...AND WILL CONTINUE TO IMPACT MAINLY
NORTHEAST OKLAHOMA WITH ONGOING FLOODING AND SEVERE WEATHER FOR
THE NEXT FEW HOURS. THESE HAZARDS WILL BEGIN TO MOVE TO THE EAST
THIS EVENING AND OVERNIGHT. AS THE FRONT REACHES NORTHWEST
ARKANSAS LATE TONIGHT...THE INSTABILITY WILL BE DECREASING AND THE
RISK OF SEVERE WEATHER IS EXPECTED TO DECREASE AS WELL.

ONE TO THREE INCH RAINFALL AMOUNTS ARE EXPECTED TO BE COMMON
AREAWIDE. LOCAL AMOUNTS OF 3 OR 5 INCHES LIKELY ACROSS NORTHEAST
OKLAHOMA. FLASH FLOODING HAS BEEN OCCURRING AS THE HEAVY RAIN
CONTINUES TO FALL IN THIS AREA

THE OVERALL RISK OF TORNADOES WILL REMAIN LOW. HOWEVER...THE BEST
CHANCES FOR A TORNADO WILL OCCUR WITH DISCRETE CELLS THAT DEVELOP
WELL AHEAD OF THE BOUNDARY

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...THUNDERSTORM POTENTIAL.
WEDNESDAY...NO HAZARDS.
THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY THROUGH SUNDAY...NO HAZARDS.

EXTENDED DISCUSSION...
THUNDERSTORMS COULD LINGER INTO TUESDAY MORNING...ESPECIALLY
IN NORTHWEST ARKANSAS. THE UPPER LEVEL LOW PRESSURE SYSTEM
THAT IS PUSHING THE COLD FRONT THROUGH THE REGION IS EXPECTED
TO CUT OFF AND LINGER OVER THE PLAINS NORTHWEST AND NORTH OF
OKLAHOMA AND WILL RESULT IN ADDITIONAL SHOWERS AND THUNDERSTORM
CHANCES ON THURSDAY.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION. $$

In the hours before

Local storm report, Sep 21, 5:05 PM CDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
505 PM CDT MON SEP 21 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     TSTM WND GST     3 SW MORRIS             35.58N 95.90W
09/21/2009  M58 MPH          OKMULGEE           OK   MESONET

&&

PBS
Local storm report, Sep 21, 5:06 PM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
506 PM CDT MON SEP 21 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0458 PM     TSTM WND GST     5 W WAGONER             35.96N 95.46W
09/21/2009  E70 MPH          WAGONER            OK   BROADCAST MEDIA

&&

PBS
Special weather statement, Sep 21, 5:29 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
529 PM CDT MON SEP 21 2009

ARZ010-011-019-020-212300-
CRAWFORD AR-FRANKLIN AR-MADISON AR-WASHINGTON AR-
529 PM CDT MON SEP 21 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 600 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     SOUTHEASTERN WASHINGTON...NORTHEASTERN CRAWFORD AND SOUTHWESTERN
     MADISON

IN WEST CENTRAL ARKANSAS
     NORTHERN FRANKLIN

AT 528 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM A 5
MILES SOUTHWEST OF COMBS AND A SECOND STRONG THUNDERSTORM 2 MILES
EAST OF PINEY...MOVING NORTH AT 20 MPH.

A PORTION OF SOUTHEASTERN WASHINGTON...NORTHEASTERN
CRAWFORD...NORTHERN FRANKLIN AND SOUTHWESTERN MADISON COUNTIES WILL
BE AFFECTED BY THESE STORMS THROUGH 600 PM CDT.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3562 9372 3551 9412 3598 9404 3611 9360
TIME...MOT...LOC 2228Z 186DEG 17KT 3578 9389 3559 9402
Special weather statement, Sep 21, 6:17 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
617 PM CDT MON SEP 21 2009

OKZ054-055-060-061-212345-
OSAGE OK-ROGERS OK-TULSA OK-WASHINGTON OK-
617 PM CDT MON SEP 21 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 645 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     WESTERN ROGERS...SOUTHERN WASHINGTON...SOUTHEASTERN OSAGE AND
     TULSA

AT 617 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES
NORTHWEST OF OWASSO...MOVING NORTHEAST AT 20 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...TULSA...OOLOGAH...OWASSO...
SPERRY...SKIATOOK...COLLINSVILLE AND VERA.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3658 9582 3639 9555 3617 9582 3630 9607
TIME...MOT...LOC 2317Z 224DEG 19KT 3630 9591
Special weather statement, Sep 21, 6:21 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
621 PM CDT MON SEP 21 2009

ARZ010-212345-
WASHINGTON AR-
621 PM CDT MON SEP 21 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 645 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHWEST ARKANSAS
     SOUTHERN WASHINGTON

AT 621 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES
EAST OF ODELL...MOVING NORTH AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...ODELL...WEST FORK...BLACKBURN...
HOGEYE...STRICKLER...WOOLSEY...CLYDE AND CANEHILL.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3576 9424 3577 9446 3596 9439 3592 9411
TIME...MOT...LOC 2321Z 201DEG 19KT 3578 9436
Local storm report, Sep 21, 6:50 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
650 PM CDT MON SEP 21 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     HAIL             PRAIRIE GROVE           35.98N 94.32W
09/21/2009  E0.75 INCH       WASHINGTON         AR   AMATEUR RADIO

&&

SAA

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 21, 6:15 AM CDTSpecial Weather StatementTSAPawnee30 min
Sep 21, 11:58 AM CDTSpecial Weather StatementTSANowata47 min
Sep 21, 1:32 PM CDTSevere Thunderstorm WarningTSANowata58 min
Sep 21, 1:42 PM CDTSevere Thunderstorm WarningTSACraig18 min
Sep 21, 1:48 PM CDTSpecial Weather StatementTSAOsage27 min
Sep 21, 1:53 PM CDTSevere Thunderstorm WarningTSAOsage22 min
Sep 21, 2:05 PM CDTSevere Thunderstorm WarningTSANowata, Washington55 min
Sep 21, 2:10 PM CDTSevere Thunderstorm WarningTSAOsage, Tulsa, Washington65 min
Sep 21, 2:15 PM CDTSevere Thunderstorm WarningTSAOsage, Washington60 min
Sep 21, 2:23 PM CDTSevere Thunderstorm WarningTSACreek, Okmulgee, Tulsa52 min
Sep 21, 2:48 PM CDTSevere Thunderstorm WarningTSACraig, Nowata, Ottawa57 min
Sep 21, 2:54 PM CDTSevere Thunderstorm WarningTSACreek, Nowata, Rogers, Tulsa, Wagoner, Washington66 min
Sep 21, 3:01 PM CDTSevere Thunderstorm WarningTSAOsage, Washington38 min
Sep 21, 3:24 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee66 min
Sep 21, 3:26 PM CDTFlash Flood WarningTSACraig, Mayes, Nowata, Ottawa, Rogers, Tulsa and 1 more4 hr
Sep 21, 3:32 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes, Ottawa, Rogers58 min
Sep 21, 3:38 PM CDTSevere Thunderstorm WarningTSACraig, Ottawa67 min
Sep 21, 3:53 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee, Tulsa37 min
Sep 21, 3:56 PM CDTSevere Thunderstorm WarningTSAOkfuskee34 min
Sep 21, 4:03 PM CDTSevere Thunderstorm WarningTSAMayes, Muskogee, Okmulgee, Rogers, Tulsa, Wagoner42 min
Sep 21, 4:25 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okfuskee, Okmulgee, Tulsa, Wagoner65 min
Sep 21, 4:28 PM CDTSevere Thunderstorm WarningTSACreek32 min
Sep 21, 4:32 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes, Ottawa43 min
Sep 21, 4:35 PM CDTFlash Flood WarningTSACraig, Delaware, Mayes, Muskogee, Okfuskee, Okmulgee and 3 more4 hr
Sep 21, 4:42 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Mayes, Muskogee, Okmulgee and 3 more63 min
Sep 21, 5:01 PM CDTSevere Thunderstorm WarningTSACherokee, Haskell, McIntosh, Muskogee, Okfuskee, Okmulgee and 2 more59 min
Sep 21, 5:06 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee39 min
Sep 21, 5:14 PM CDTSevere Thunderstorm WarningTSACraig, Nowata, Rogers35 min
Sep 21, 5:46 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Muskogee, Okmulgee, Wagoner59 min
Sep 21, 5:58 PM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Muskogee, Okmulgee, Pittsburg, Sequoyah62 min
Sep 21, 6:17 PM CDTSpecial Weather StatementTSARogers28 min
Sep 21, 6:34 PM CDTSevere Thunderstorm WarningTSANowata, Rogers, Tulsa, Washington35 min
Sep 21, 6:48 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Haskell, McIntosh, Muskogee, Pittsburg and 2 more57 min

Nearby

Flash Flood Warnings in Oklahoma, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.